CureZone   Log On   Join
'Diflucan or Nyastatin' that is the question...
 
dee522 Views: 3,086
Published: 12 years ago
 

'Diflucan or Nyastatin' that is the question...


I was DX'd with MS in 2005. Ever since that time, I have had vaginal bacteriosis. Since that time I have developed adult Acne and phglem in my throat and everything seems to be getting worse....the Acne has intensified, the vaginal yeast infection has YET to cease, and the pghlem in my throat intensifies.

Please, please, PUHLEEZ tell me how to stop this madness already!! I Now have medicare and medicaid so I can at least get an RX for whatever I need to take. I just want things to cease and desist!! Do I take Diflucan, Nyastatin, or some other such antifungal?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

2.734 sec, (1)